By means of the hypergeometric series approach, we present a new proof of Sun's conjecture on trigonometric series, which is simpler than the original one due to Sun and Meng. Several further infinite series identities are shown as examples.
Binomial series, hypergeometric series, trigonometric functions
"Trigonometric expressions for infinite series involving binomial coefficients,"
Turkish Journal of Mathematics: Vol. 42:
6, Article 8.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss6/8